# SDR AALA202511040653

- Difficulty date: October 29, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 48,291 hours, 20,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON CLIMB OUT AND LANDING IN THE CABIN AND COCKPIT.   COMPLIED WITH JOB CARD 08L00021001 AND FOUND NO DEFECTS AT HIS TIME WITH EITHER ACM, RECIRCULATING FANS, HEAT EXCHANGERS OR CONDENSERS. CHANGED RECIRCULATING FILTERS AS REQUIRED.
